Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jegen

Since my dosage went up to 60mg my face has been getting red and it seems to get hot.

Recommended Posts

Is this something thats normal? The only way I can describe it is that it feels like I have sunburn or something. It's a bit annoying. I am only about 40 days into accutane going from 40mg a day to 60mg (next month will be 80). Is this something that will balance out?

Share this post


Link to post
Share on other sites

Totally normal from what I've read here.....

Try applying more moisturizer.

I also heard that only rinsing with water in the AM instead of using a cleanser has helped some people with redness? Not sure about that tho.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×